Diabetes Home > Fenugreek

What If I Take an Overdose?

It is not known exactly what to expect from a fenugreek overdose, but it is reasonable to assume that taking too much may cause the usual side effects of fenugreek, but they may be more severe. Theoretically, an overdose could cause severe problems, such as internal bleeding or dangerously low blood sugar.
 
(Click Fenugreek Overdose for more information.)
 

How Should Fenugreek Be Stored?

Refer to the label of your individual fenugreek product for information on how to best store the product. Keep fenugreek out of the reach of children.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.